Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes buzzing sound accompanied by black outs while on heart medication?

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 2003
Answered : 5709 Questions
Question
As I am recovering from an Afib attack, and taking a metoprolol tartrate pill for heart beat of over 100, have "suffered" a terrible feeling in my head like a strong buzzing sound, accompanied by vision blacking out from the outside of a circle to the center, like a camera lens closing. Just as I think I am about to die it all goes rapidly away and I am fine . It has happened three tiplanecrazymes, twice very hard and fast, the last time just a passing sensation. What is happening. It is very scary.
Posted Fri, 8 Aug 2014 in Elderly Problems
 
 
Answered by Dr. Dadapeer K 48 minutes later
Brief Answer:
Requires evaluation to rule out thromboembolism.

Detailed Answer:
Hello
Welcome to Health care magic.

It seems from the history that you are recovering from an attack of atrial fibrillation and you are on metoprolol.
The symptoms of black outs of vision, buzzing sound in the head.... require evaluation to rule out embolism or thrombus and bradycardia caused by metoprolol.

Since the episodes are recurrent this requires evaluation to rule out thromboembolism caused by atrial fibrillation or side effect of metoprolol.

Hence I advice you to consult your physician at the earliest for further evaluation.

Hope the information is helpful to you.

Thank you
with regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Geriatics

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor